# SDR KO0R201612160128

- Difficulty date: December 16, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 69,214 hours, 13,803 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET DUCT PLATING IS CORRODED AT YID 279.443, ZID -44.00, XID 0.00 TO 9.5, POSITION 6 O'CLOCK.
